# SDR UIEA2020062601402

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,279 hours, 19,439 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bpcu
- Part number: 734285C
- Part serial: 0590
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN FAIL.  REMOVED REPLACED BPCU, APU GEN OPS CHECK OK ON ENG RUN, NO FAILT NOTED IAW AMM 24-41-03, 71-00-00, AND 24-21-00.  THIS CLEARS DMI 130294. PLACARD REMOVED. MCC NOTIFIED, T/I DL 0717.
